Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 129, NWS Fort Worth, TX

April 26, 2016Montague County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 26, 2016, 8:19 PM CDT for Montague County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 8:19 PM CDT (01:19 UTC)
Expired
Apr 26, 2016, 9:15 PM CDT
In force
56 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Montague County, TX

The radar

The Altus AFB radar (KFDR), 128 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:32 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2622 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2622 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1224 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
1.5
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted.

907 
WUUS54 KFWD 270119
SVRFWD
TXC337-270215-
/O.NEW.KFWD.SV.W.0129.160427T0119Z-160427T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
819 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 915 PM CDT

* AT 818 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STONEBURG...OR
  10 MILES NORTHWEST OF BOWIE...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  NOCONA AROUND 835 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTH
CENTRAL TEXAS.

LAT...LON 3398 9763 3395 9759 3392 9760 3390 9758
      3390 9755 3392 9749 3344 9749 3344 9798
      3389 9798 3385 9787 3386 9783 3388 9782
      3388 9780 3390 9780 3390 9778 3392 9778
      3391 9776 3394 9776 3394 9773 3399 9768
TIME...MOT...LOC 0118Z 240DEG 42KT 3369 9789 

HAIL...0.88IN
WIND...60MPH
 
$$

DUNN
2 follow-up statements
505 
WWUS54 KFWD 270146
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT TUE APR 26 2016

TXC337-270215-
/O.CON.KFWD.SV.W.0129.000000T0000Z-160427T0215Z/
MONTAGUE TX-
846 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR MONTAGUE COUNTY...

AT 846 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LEON TO NEAR ST. JO TO NEAR SUNSET... MOVING
EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  ST. JO AROUND 850 PM CDT. 
  FORESTBURG AROUND 900 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTH
CENTRAL TEXAS.

LAT...LON 3398 9763 3395 9759 3392 9760 3390 9758
      3390 9755 3392 9749 3344 9749 3344 9792
      3394 9773 3399 9768
TIME...MOT...LOC 0146Z 272DEG 29KT 3385 9757 3364 9758 3346 9769 

HAIL...0.88IN
WIND...60MPH
 
$$

92
936 
WWUS54 KFWD 270214
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
914 PM CDT TUE APR 26 2016

TXC337-270224-
/O.EXP.KFWD.SV.W.0129.000000T0000Z-160427T0215Z/
MONTAGUE TX-
914 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR MONTAGUE COUNTY WILL EXPIRE AT
915 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.


LAT...LON 3398 9763 3395 9759 3392 9760 3390 9758
      3390 9755 3392 9749 3344 9749 3344 9792
      3394 9773 3399 9768
TIME...MOT...LOC 0213Z 240DEG 42KT 3385 9757 3364 9758 3346 9769 

$$

92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:49 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 26, 6:49 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
649 PM CDT TUE APR 26 2016

.AVIATION...
THE PRIMARY CONCERN WITH THIS TAF PACKAGE WILL BE TIMING THE LINE
OF THUNDERSTORMS THAT IS CURRENTLY WEST OF ALL TERMINALS. THE LINE
IS MOVING EAST AROUND 35 KNOTS AND SHOULD BEGIN TO IMPACT THE
METROPLEX TERMINALS AROUND 02Z AND WACO SHORTLY AFTER THAT. THE
LINE WILL CONTAIN HAIL...STRONG/GUSTY WINDS AND CLOUD TO GROUND
LIGHTNING AND RESULT IN GROUND STOPS FOR AN HOUR OR TWO. THERE IS
A CHANCE THAT A FEW STORMS AHEAD OF THE MAIN LINE COULD IMPACT THE
TAF SITES THROUGH 02Z BUT COVERAGE SHOULD REMAIN ISOLATED SO WILL
NOT INCLUDE IN THIS PACKAGE. SINCE THE MAIN LINE OF STORMS WILL
REMAIN PROGRESSIVE...RAPID IMPROVEMENTS ARE EXPECTED AFTER 05Z.
VFR CONDITIONS ARE EXPECTED OVERNIGHT/WEDNESDAY WITH MAINLY CLEAR
SKIES ON WEDNESDAY.

A GUSTY SOUTH WIND WILL PREVAIL THROUGH THE EVENING UNTIL THE
DRYLINE AND LINE OF STORMS ARRIVES. THE WIND WILL BECOME WEST
BEHIND THE LINE OF STORMS AND REMAIN FROM THE WEST
OVERNIGHT/WEDNESDAY. PREVAILING WIND SPEEDS OVERNIGHT/WEDNESDAY
MORNING WILL REMAIN BETWEEN 13 AND 16 KNOTS WITH SPEEDS DECREASING
IN THE AFTERNOON. NO MAJOR CROSSWIND ISSUES ON NORTH/SOUTH
RUNWAYS ARE EXPECTED SINCE WIND SPEEDS SHOULD REMAIN BELOW 20
KNOTS.

79

&&

.PREV DISCUSSION... /ISSUED 351 PM CDT TUE APR 26 2016/
THE UPPER LEVEL LOW THAT WILL CONTRIBUTE TO TONIGHT'S SEVERE
WEATHER EVENT HAS BEEN MOVING NORTH TODAY AND IS NOW CENTERED IN
WYOMING. A LOBE OF VORTICITY IS PIVOTING AROUND THE BASE OF THE
TROUGH SPREADING LIFT ACROSS THE TEXAS PANHANDLE AND WEST TEXAS.
THIS LIFT WAS NOTED AS AN EXPANDING CUMULUS FIELD AND AT 3 PM ONLY
ONE STORM NEAR MIDLAND HAD DEVELOPED.

AT THE SURFACE...THE DRYLINE IS LOCATED ALONG A LINE FROM VERNON
TO SWEETWATER TO OZONA. THE 18Z SOUNDING FROM KDFW SHOWED A STOUT
CAP WAS STILL IN PLACE ACROSS NORTH AND CENTRAL TEXAS. IT IS
EXPECTED TO TAKE ANOTHER FEW HOURS BEFORE THE LIFT OVERSPREADS THE
DRYLINE ENOUGH TO BREAK THE CAP AND ALLOW STORMS TO FORM. THE MOST
LIKELY LOCATION FOR STORM DEVELOPMENT IS STILL NEAR A LINE FROM
WICHITA FALLS TO SAN ANGELO. WHEN INITIATION OCCURS...EXPECT
STORMS TO DEVELOP QUICKLY AND QUICKLY BECOME SEVERE WITH A THREAT
FOR LARGE HAIL...DAMAGING WINDS...AND POTENTIALLY A FEW TORNADOES.
I AM NOT GOING TO SPEND A LOT OF TIME TALKING ABOUT TONIGHT'S
EVENT AS THE LATEST THINKING IS STILL VERY CLOSE TO THE MORNING
UPDATE WITH STORMS BEGINNING TO AFFECT OUR WESTERN COUNTIES
BETWEEN 4-6 PM. WE HAVE BETTER CONFIDENCE THAT THE STORMS THAT
FORM NEAR THE DRYLINE WILL BE THE ONES THAT MERGE INTO A SQUALL
LINE THAT MOVES EAST OVERNIGHT. WITH THE SQUALL LINE...THE MAIN
THREATS WILL BE DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES.
ISOLATED FLASH FLOODING WILL ALSO BE POSSIBLE. SHORT TERM UPDATES
CAN NOW BE BEST OBTAINED ON OUR SOCIAL MEDIA FEEDS AND GRAPHICS ON
OUR WEBPAGE.

HI-RES GUIDANCE IS IN PRETTY GOOD AGREEMENT THE LINE OF STORMS
WILL LIKELY BE OUT OF OUR CWA BEFORE DAYBREAK WEDNESDAY BUT WILL
LINGER LOW POPS IN OUR EASTERN AND SOUTHEASTERN COUNTIES WEDNESDAY
MORNING TO ACCOUNT FOR ANY DELAY IN THE TIMING. THE REMAINDER OF
WEDNESDAY SHOULD BE DRY WITH CLEARING SKIES AND AFTERNOON
TEMPERATURES IN THE LOW TO MID 80S.

ON THURSDAY...SOUTH FLOW WILL RETURN BRINGING HIGHER LOW LEVEL
MOISTURE BACK NORTH IN ADVANCE OF THE NEXT UPPER LEVEL TROUGH THAT
WILL BE MOVING ACROSS THE SOUTHWESTERN CONUS. THURSDAY LOOKS LIKE
A DRY DAY BUT THURSDAY NIGHT AND FRIDAY ARE SHAPING UP FOR ANOTHER
ROUND OR POSSIBLY TWO OF SEVERE STORMS.

ON THURSDAY NIGHT...A WARM FRONT WILL MOVE NORTH ACROSS THE
REGION AS A SURFACE LOW MOVES INTO WEST TEXAS. ISENTROPIC LIFT
ACROSS THE REGION IS EXPECTED TO BE STRONG ENOUGH TO FORCE
CONVECTION EVEN THOUGH THE BEST LIFT WITH THE UPPER LEVEL SYSTEM
WILL STILL BE WEST OF THE REGION. LAPSE RATES WILL BE STEEP ENOUGH
TO SUPPORT THUNDERSTORMS AND A COMBINATION OF ELEVATED INSTABILITY
AND DEEP LAYER SHEAR SUPPORTS THE POTENTIAL FOR ELEVATED SEVERE
STORMS. OUR ENTIRE AREA IS ALREADY OUTLOOKED IN A SEVERE WEATHER
MARGINAL OR SLIGHT RISK AREA BY SPC WITH THE SLIGHT RISK AREA
COVERING THE NORTHERN HALF OF OUR CWA. THE MAIN LIFT AREA AND
GENERAL LOCATION OF STORMS WILL LIKELY BE SHIFTING NORTH THROUGH
THE NIGHT AS THE WARM SECTOR ALSO ADVANCES NORTH. FOR THE
OVERNIGHT PERIOD...KEPT POPS AT 30-40 PERCENT AS THE NAM LIFTS THE
WARM FRONT NORTH VERY QUICKLY WHICH MAY RESULT IN A DRIER
OVERNIGHT PERIOD FOR NORTH AND CENTRAL TEXAS.

THE SEVERE THREAT DOES NOT END THURSDAY NIGHT/FRIDAY MORNING AS
THE UPPER LEVEL TROUGH WILL BE MOVING INTO THE PLAINS LATE FRIDAY.
ON FRIDAY AFTERNOON...THE DRYLINE WILL BE MOVING EAST ACROSS THE
STATE AND THE SET-UP FAVORS ANOTHER DRYLINE SEVERE STORM EVENT
WITH STORMS FORMING ON THE DRYLINE AND MOVING EAST DURING THE
EVENING AND OVERNIGHT HOURS. WE ARE NOT SAYING THE IMPACTS OR
OUTLOOK WITH FRIDAY'S SEVERE STORM EVENT WILL BE AS HIGH AS
TONIGHT'S ROUND OF STORMS...THERE ARE STILL SEVERAL DAYS TO REFINE
THE PARAMETERS FOR FRIDAY/FRIDAY NIGHT. THE POTENTIAL FOR RAIN AND
POSSIBLY SEVERE STORMS MAY CONTINUE ON SATURDAY AS THE BASE OF THE
UPPER LEVEL TROUGH MOVES THROUGH THE SOUTHERN PLAINS AND A FRONT
MOVES SOUTH ACROSS THE REGION.

THE FORECAST FOR SATURDAY AND BEYOND IS MUDDY AT THIS TIME DUE TO
DISCREPANCIES BETWEEN THE MODELS. THE GFS INDICATES ANOTHER ROUND
OF RAIN/STORMS EARLY NEXT WEEK AS A TROUGH MOVES THROUGH THE
PLAINS BUT THE ECMWF IS LESS AMPLIFIED AND QUIETER OVERALL EARLY
NEXT WEEK.

JLDUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    64  85  61  86  67 /  80   5   5  10  40
WACO                63  85  60  85  69 /  70  20   5  10  30
PARIS               64  81  58  84  64 /  70  20   5   5  40
DENTON              59  83  56  85  66 /  80   5   5   5  40
MCKINNEY            61  82  56  85  65 /  80  10   5   5  40
DALLAS              64  85  62  86  67 /  80  10   5  10  40
TERRELL             65  83  58  86  67 /  70  20   5   5  40
CORSICANA           65  84  63  86  69 /  70  20   5  10  40
TEMPLE              61  85  63  86  69 /  60  20  10  10  30
MINERAL WELLS       55  84  56  85  65 /  80   0   5  10  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

79/79
Hazardous weather outlook, Apr 26, 3:41 PM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
341 PM CDT TUE APR 26 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
341 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH EARLY EVENING
MAINLY WEST OF INTERSTATE 35 AND WILL CONSOLIDATE INTO A LINE
MOVING ACROSS THE REMAINDER OF NORTH AND CENTRAL TEXAS THROUGH
TONIGHT.

VERY LARGE HAIL...BASEBALL SIZE OR LARGER...ALONG WITH DAMAGING
WINDS AND A FEW TORNADOES WILL BE POSSIBLE THROUGH THE LATE
EVENING HOURS. WHEN THE STORMS FORM INTO A LINE...THE TORNADO
THREAT WILL DIMINISH AND THE DAMAGING WIND THREAT WILL INCREASE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NORTH AND CENTRAL TEXAS WILL REMAIN IN AN ACTIVE PATTERN INTO
EARLY NEXT WEEK. STORM CHANCES RETURN TO NORTH TEXAS LATE THURSDAY
NIGHT AND CONTINUE THROUGH SATURDAY NIGHT. SEVERE WEATHER IS
EXPECTED DURING THIS TIME...ESPECIALLY THURSDAY NIGHT AND DURING
THE DAY FRIDAY.

ADDITIONAL THUNDERSTORM CHANCES ARE EXPECTED ACROSS NORTH TEXAS ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED ACROSS NEARLY ALL OF
NORTH AND CENTRAL TEXAS THROUGH TONIGHT.

DUNN

In the hours before

Special weather statement, Apr 26, 7:11 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 PM CDT TUE APR 26 2016

TXZ102-270045-
WISE TX-
711 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WISE COUNTY UNTIL 745 PM
CDT...

AT 711 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BOONSVILLE...OR 8 MILES SOUTHWEST OF BRIDGEPORT...MOVING NORTHEAST AT
50 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DECATUR...BRIDGEPORT...ALVORD...CHICO...PARADISE...BOONSVILLE...RUNAWAY BAY
AND LAKE BRIDGEPORT.

THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.

LAT...LON 3336 9739 3327 9739 3300 9784 3308 9792
      3318 9792 3344 9763 3343 9747
TIME...MOT...LOC 0011Z 228DEG 43KT 3312 9785

92
Local storm report, Apr 26, 7:15 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND GST     5 W OLNEY               33.37N  98.86W
04/26/2016  E60 MPH          YOUNG              TX   EMERGENCY MNGR

            60 MPH WIND GUST 5 MILES WEST OF OLNEY
Local storm report, Apr 26, 7:30 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
730 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             1 N BRIDGEPORT          33.23N  97.77W
04/26/2016  E0.75 INCH       WISE               TX   TRAINED SPOTTER

            BRIEF PENNY SIZE HAIL 1 MILE NORTH OF BRIDGEPORT
Local storm report, Apr 26, 8:09 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     1 S OLNEY               33.36N  98.77W
04/26/2016                   YOUNG              TX   EMERGENCY MNGR

            HOUSE ROOF DAMAGE, CARPORT DAMAGED AND TREES SNAPPED

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:00 PM CDTSevere Thunderstorm WarningFWDYoung60 min
Apr 26, 7:11 PM CDTSpecial Weather StatementFWDWise34 min
Apr 26, 7:17 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens58 min
Apr 26, 7:42 PM CDTSevere Thunderstorm WarningFWDJack63 min
Apr 26, 8:00 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens60 min
Apr 26, 8:15 PM CDTSevere Thunderstorm WarningFWDEastland42 min
Apr 26, 8:28 PM CDTSevere Thunderstorm WarningFWDCooke62 min
Apr 26, 8:31 PM CDTSevere Thunderstorm WarningFWDParker, Wise59 min
Apr 26, 8:43 PM CDTSevere Thunderstorm WarningFWDComanche, Erath50 min
Apr 26, 8:46 PM CDTTornado WarningFWDCooke44 min
Apr 26, 9:17 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant58 min
Apr 26, 9:33 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson57 min
Apr 26, 9:58 PM CDTTornado WarningFWDGrayson32 min
Apr 26, 10:10 PM CDTTornado WarningFWDGrayson18 min
Apr 26, 10:18 PM CDTTornado Warning Tornado observedFWDFannin, Grayson11 min
Apr 26, 10:51 PM CDTSevere Thunderstorm WarningFWDLampasas, Mills54 min
Apr 26, 11:15 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas60 min
Apr 27, 12:03 AM CDTSpecial Weather StatementFWDLampasas27 min
Apr 27, 12:20 AM CDTSpecial Weather StatementFWDVan Zandt55 min
Apr 27, 12:26 AM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas64 min
Apr 27, 12:39 AM CDTSevere Thunderstorm WarningFWDHenderson, Rains, Van Zandt47 min
Apr 27, 1:14 AM CDTSpecial Weather StatementFWDBell76 min
Apr 27, 1:21 AM CDTSpecial Weather StatementFWDAnderson, Leon54 min
Apr 27, 2:19 AM CDTAreal Flood AdvisoryFWDBell3 hr
Apr 27, 2:49 AM CDTRiver Flood WarningFWDCollin24 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.